Question #12650074

Did I take too much cold medicine?

I got some cold medicine packets that dissolve in water, it has about 650mg acetaminophen in each server, which it says to wait at least 4 hours between each serving. I did just that, and was extremely tired and wasn't hungry. After about a day (about 4-5 packets with 4-8 hours in between each one), I started feeling fine again. I just took 400mg of NSAID for a headache I had. So far, I feel fine, considering I was sneezing and had a very sore throat before I took the medications, but I'm worried I've taken too much medication. Any ideas? Just to be clear I took about 2500mg of acetaminophen in a bit under 32 hours, and 400mg of NSAID right after (about 6 hours after the last dose of the other stuff). I drank plenty of water and ate some stuff after. I'm just worried I may have taken too much.

2013-12-21 15:41:39

TELL US , if you have any answer

There is NEVER a problem, ONLY a challange!

The helpinganswers.com is a free-to-use knowledgebase.
  The helpinganswers.com was started on: 02.07.2010.
  It's free to register. Once you are a registered user, you can ask questions, or answer them.
  (Unless registration you can just answer the questions anonymously)
  Only english!!! Questions and answers in other languages will be deleted!!

Cheers: the PixelFighters

  Contact: support@helpinganswers.com

C'mon... follow us!

Made by, history, ect.